MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24702
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0mm x 100mm x 150cm sterling sl was advanced for dilatation.However, during inflation, the balloon ruptured longitudinally.The device was completely removed and the procedure was completed with another of the same device.No patient complications were reported.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9205054
Report Number2134265-2019-12548
Device Sequence Number11527543
Product Code DQY
UDI-Device Identifier08714729782551
UDI-Public08714729782551
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model Number24702
Device Catalogue Number24702
Device Lot Number0023847242
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1